Mathematical Problems in Engineering
Volume 2003 (2003), Issue 3, Pages 129-136
Solution of time-varying singular nonlinear
systems by single-term Walsh series
1Department of Applied Mathematics, Amirkabir University of Technology, Tehran 15914, Iran
2Department of Mathematics and Statistics, Mississippi State University, Mississippi State, 39762, MS, USA
Received 6 February 2002
Copyright © 2003 B. Sepehrian and M. Razzaghi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A method for finding the solution of time-varying singular
nonlinear systems by using single-term Walsh series is proposed.
The properties of single-term Walsh series are given and are
utilized to find the solution of time-varying singular nonlinear